Skip to main content
padlock icon - secure page this page is secure

Stochastics: An International Journal of Probability and Stochastic Processes was previously published as Stochastics and Stochastics Reports.

Publisher: Taylor and Francis Ltd

Volume 85, Number 5, 1 October 2013

On the exponential process associated with a CARMA-type process
pp. 743-762(20)
Authors: Matsui, Muneya; Shieh, Narn-Rueih

Favourites:
ADD

A Dynkin game with asymmetric information
pp. 763-788(26)
Authors: Lempa, Jukka; Matomäki, Pekka

Favourites:
ADD

Convex comparison inequalities for non-Markovian stochastic integrals
pp. 789-806(18)
Authors: Breton, Jean-Christophe; Laquerrière, Benjamin; Privault, Nicolas

Favourites:
ADD

Three dimensional distribution of Brownian motion extrema
pp. 807-832(26)
Authors: Escobar, Marcos; Ferrando, Sebastian; Wen, Xianzhang

Favourites:
ADD

Stability of Merton's portfolio optimization problem for Lévy models
pp. 833-858(26)
Authors: Benth, Fred Espen; Schmeck, Maren Diane

Favourites:
ADD

On dependence of volatility on return for stochastic volatility models
pp. 917-927(11)
Authors: Martynov, Mikhail; Rozanova, Olga

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more